Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 14, 2013, 5:29 PM CDT for Fillmore County, Houston County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2013, 5:29 PM CDT (22:29 UTC)
- Expired
- May 14, 2013, 6:00 PM CDT
- In force
- 31 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fillmore County, MN, Houston County, MN
The radar
The La Crosse radar (KARX), 31 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3259 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS53 KARX 142229
SVRARX
MNC045-055-142300-
/O.NEW.KARX.SV.W.0010.130514T2229Z-130514T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
529 PM CDT TUE MAY 14 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
SOUTHERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 600 PM CDT
* AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTON...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRING GROVE AROUND 540 PM CDT.
CALEDONIA AROUND 545 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICEFORD...BLACK HAMMER...
YUCATAN...COUNTY 16 AND 4 CORNERS DRIVE...SHELDON...WILLINGTON
GROVE...BEAVER CREEK VALLEY STATE PARK...WILMINGTON...DUN ROMIN PARK
CAMPGROUND AND EITZEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4370 9127 4361 9127 4359 9123 4354 9125
4350 9122 4350 9198 4368 9198
TIME...MOT...LOC 2229Z 270DEG 52KT 4359 9182
HAIL...<.75IN
WIND...60MPH
$$
BOYNE4 follow-up statements
182
WWUS53 KARX 142238
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT TUE MAY 14 2013
MNC045-055-142300-
/O.CON.KARX.SV.W.0010.000000T0000Z-130514T2300Z/
FILLMORE MN-HOUSTON MN-
538 PM CDT TUE MAY 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOUSTON AND SOUTHEASTERN FILLMORE COUNTIES UNTIL 600 PM CDT...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRING
GROVE...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CALEDONIA AROUND 545 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE DUN ROMIN PARK CAMPGROUND...
EITZEN...COUNTY 14 AND WHITE TAIL ROAD...FREEBURG...COUNTY 5 AND
PEYTON ROAD...COUNTY ROADS 3 AND 24 AND RENO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4370 9127 4361 9127 4359 9123 4354 9125
4350 9122 4350 9198 4368 9198
TIME...MOT...LOC 2238Z 270DEG 52KT 4357 9164
HAIL...<.75IN
WIND...60MPH
$$
BOYNE338
WWUS53 KARX 142245
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT TUE MAY 14 2013
MNC045-055-142300-
/O.CON.KARX.SV.W.0010.000000T0000Z-130514T2300Z/
FILLMORE MN-HOUSTON MN-
545 PM CDT TUE MAY 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOUSTON AND SOUTHEASTERN FILLMORE COUNTIES UNTIL 600 PM CDT...
AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALEDONIA...
AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN FILLMORE AND SOUTHERN HOUSTON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS FREEBURG...COUNTY 5 AND PEYTON ROAD AND RENO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4370 9127 4361 9127 4359 9123 4354 9125
4350 9122 4350 9198 4368 9198
TIME...MOT...LOC 2246Z 270DEG 52KT 4357 9148
HAIL...<.75IN
WIND...60MPH
$$
BOYNE327
WWUS53 KARX 142254
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT TUE MAY 14 2013
MNC045-055-142300-
/O.CON.KARX.SV.W.0010.000000T0000Z-130514T2300Z/
FILLMORE MN-HOUSTON MN-
554 PM CDT TUE MAY 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOUSTON AND SOUTHEASTERN FILLMORE COUNTIES UNTIL 600 PM CDT...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF NEW ALBIN...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN FILLMORE AND SOUTHERN HOUSTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4370 9127 4361 9127 4359 9123 4354 9125
4350 9122 4350 9198 4368 9198
TIME...MOT...LOC 2254Z 270DEG 52KT 4357 9132
HAIL...<.75IN
WIND...60MPH
$$
BOYNE291
WWUS53 KARX 142301
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT TUE MAY 14 2013
MNC045-055-142311-
/O.EXP.KARX.SV.W.0010.000000T0000Z-130514T2300Z/
FILLMORE MN-HOUSTON MN-
601 PM CDT TUE MAY 14 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOUSTON AND
SOUTHEASTERN FILLMORE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4370 9127 4361 9127 4359 9123 4354 9125
4350 9122 4350 9198 4368 9198
TIME...MOT...LOC 2254Z 270DEG 52KT 4355 9132
$$
BOYNEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 14, 3:19 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT TUE MAY 14 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 319 PM CDT TUE MAY 14 2013 THE MAIN FOCUS IN THE SHORT TERM IS WITH HOW MUCH CONVECTION THE PASSING COLD FRONT WILL BE ABLE TO PRODUCE INTO TONIGHT. TEMPERATURES HAVE SKYROCKETED INTO THE 90S AND LOW 100S IN THE WARM SECTOR AHEAD AND ALONG OF A COLD FRONT THAT CURRENTLY EXTENDS SOUTHWEST FROM A SURFACE LOW IN SOUTH CENTRAL MINNESOTA. THE TRIPLE POINT OF THE SURFACE LOW...WARM FRONT AND DRYLINE/COLD FRONT IS VISIBLE VIA MPX RADAR AND SURFACE OBS NEAR FARIBAULT MINNESOTA. A CORRIDOR OF +30C 925MB TEMPERATURES AHEAD OF THIS LOW COMBINED WITH DEEP MIXING THROUGH 600MB HAS ALLOWED FOR THIS RAPID WARMING WITH SOME PLACES JUMPING UP 20F IN AN HOUR AFTER THE MID LEVEL CLOUDS CLEARED. THIS CLOUD COVER AND SPRINKLES THAT CAME THROUGH THIS AFTERNOON WAS ASSOCIATED WITH AN OVERNIGHT MCS THAT INITIATED IN THE DAKOTAS AND CONTINUALLY WEAKENED AS IT PROPAGATED INTO THE REGION. CONVECTION HAS STARTED TO DEVELOP ACROSS SOUTHEAST MINNESOTA JUST TO THE SOUTHEAST OF THE LOW...BUT SHOULD REMAIN FAIRLY ISOLATED THROUGH THIS AFTERNOON AND EVENING. INVERTED V SOUNDINGS AND FAVORABLE 0-3KM UNIDIRECTIONAL SHEAR OF 30-40 KTS MEAN THAT ANY SHOWERS/STORMS THAT DO DEVELOP WILL POSE THE THREAT OF DEVELOPING STRONG DOWNDRAFTS WITH THEM...PARTICULARLY ACROSS THE WARM SECTOR IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA THROUGH THIS AFTERNOON/EARLY EVENING. THIS CONVECTION WILL REMAIN FAIRLY ISOLATED AND SHOULD DIMINISH INTO THE EVENING HOURS. THE COLD FRONT WILL THEN SETTLE DOWN TO THE SOUTH OF THE FORECAST AREA WITH A RIDGE OF HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. THIS SHOULD LEAD TO A MAINLY CLEAR PERIOD FROM OVERNIGHT INTO TOMORROW WITH HIGH TEMPERATURES STILL IN THE 70S. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 319 PM CDT TUE MAY 14 2013 THE COLD FRONT WILL THEN START TRANSITIONING TO A WARM FRONT THURSDAY NIGHT INTO FRIDAY AS A MID LEVEL SHORT WAVE TROUGH TRACKS INTO THE REGION AS A DEEPER TROUGH STARTS TO CARVE ITS WAY THROUGH THE ROCKIES. LOW LEVEL MOISTURE TRANSPORT STARTS NOSING UP THROUGH WESTERN MINNESOTA/IOWA THURSDAY NIGHT WITH SOME WEAK CONVERGENCE ALONG THE UPPER MISSISSIPPI RIVER VALLEY. KEPT PRECIPITATION CHANCES AS IS THROUGH THE WEEKEND BASED ON A 14.12Z GFS/ECMWF BLEND...BUT THINK THAT THE PRECIPITATION IS LIKELY OVERDONE DUE TO THE HIGH DEW POINTS BEING OFFERED UP. WITH STRONGER SOUTHERLY FLOW DUE TO THE DIGGING TROUGH...CAN NOT RULE OUT THESE SIMILAR SCENARIOS WHERE A SURFACE LOW DRIFTS EAST ACROSS THE PLAINS THIS WEEKEND WITH CONVECTION DEVELOPING OUT AHEAD OF IT IN THE WARM SECTOR...WHICH ALSO COULD BE MORE CAPPED THAN IT CURRENTLY IS SUGGESTING. THE ECMWF IS MORE PROGRESSIVE WITH THE LOW WHILE THE GFS CUTS IT OFF AND HAS IT LINGERING IN THE REGION INTO TUESDAY. CONFIDENCE STILL NOT VERY HIGH ON THE SEVERE THREAT...BUT THE 14.12Z ECMWF WOULD SUGGEST THAT SUNDAY WOULD BE THE MAIN PERIOD WITH THE 14.12Z GFS SAYING SUNDAY NIGHT IS THE MAIN CONCERN FOR TIMING OF THE FRONTAL PASSAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1255 PM CDT TUE MAY 14 2013 SOUTHWEST WINDS OF 14 TO 18 KTS ARE EXPECTED AT THE TAF SITES THROUGH LATE THIS AFTERNOON. THE WINDS WILL GUST TO AROUND 30 KTS AT KRST AND TO AROUND 24 KTS AT KLSE. A COLD FRONT WILL SLIDE ACROSS THE TAF SITES LATE THIS AFTERNOON INTO THIS EVENING...POSSIBLY GENERATING A FEW SHOWERS AND THUNDERSTORMS. CONFIDENCE ON THESE IMPACTING THE TAF SITES IS LOW SO HAVE NOT INCLUDED THEM IN THE TAFS AT THIS TIME. WINDS WILL DIMINISH INTO THE 7 TO 10 KT RANGE LATE THIS EVENING AND SWITCH TO THE NORTHWEST BEHIND THE FRONT. WEAK SURFACE HIGH PRESSURE IS EXPECTED TO BUILD IN LATE TONIGHT INTO WEDNESDAY MORNING WITH VFR CONDITIONS EXPECTED. PLAN ON NORTH/NORTHWEST WINDS INCREASING TO AROUND 12 KTS DURING THE MID TO LATE MORNING HOURS ON WEDNESDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MNZ086-094. IA...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR IAZ008-018. && SHORT TERM...HALBACH LONG TERM...HALBACH AVIATION...WETENKAMP
Hazardous weather outlook, May 14, 4:58 AM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 458 AM CDT TUE MAY 14 2013 IAZ009>011-019-029-030-MNZ079-087-088-095-096-WIZ017-029-032>034- 041>044-053>055-061-151200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-FAYETTE- FILLMORE-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MONROE- OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 458 AM CDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON... DEVELOPING BREEZY SOUTHWEST WINDS AND DRY AIR WILL RESULT IN AN ELEVATED RISK FOR WILDFIRES...ESPECIALLY WEST OF HIGHWAY 52 IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...BETWEEN 5 PM AND MIDNIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. OTHERWISE...LIGHTNING...SMALL HAIL AND WIND GUSTS TO 45 MPH WILL BE THE MAIN HAZARDS WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY. CONCERN IS GROWING ABOUT POSSIBLE SEVERE THUNDERSTORMS LATE IN THE WEEKEND...BUT IT IS STILL TOO EARLY TO DISCERN DETAILS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-MNZ086-094-151200- DODGE-FLOYD-MITCHELL-MOWER- 458 AM CDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM. THE COMBINATION OF TEMPERATURES CLIMBING INTO THE LOWER 90S...DRY AIR AND DEVELOPING BREEZY SOUTHWEST WINDS WILL RESULT IN FAVORABLE CONDITIONS FOR WILDFIRES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...BETWEEN 5 PM AND MIDNIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. OTHERWISE...LIGHTNING...SMALL HAIL AND WIND GUSTS TO 45 MPH WILL BE THE MAIN HAZARDS WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY. CONCERN IS GROWING ABOUT POSSIBLE SEVERE THUNDERSTORMS LATE IN THE WEEKEND...BUT IT IS STILL TOO EARLY TO DISCERN DETAILS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
In the hours before
Special weather statement, May 14, 4:08 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 408 PM CDT TUE MAY 14 2013 IAZ008>011-018-019-MNZ079-086>088-094>096-142300- ALLAMAKEE-CHICKASAW-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-MITCHELL- MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 408 PM CDT TUE MAY 14 2013 ...SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS LATE THIS AFTERNOON INTO THIS EVENING... SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 45 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. THE STORMS MAY NOT PRODUCE MUCH IF ANY RAINFALL AS THEY MOVE THROUGH. IF YOU ARE OUTDOORS...BE PREPARED FOR STRONG GUSTY WINDS IF A SHOWER OR STORM APPROACHES YOUR AREA. ALSO BE ALERT FOR LIGHTNING...EVEN IF NO RAIN IS BEING OBSERVED. WETENKAMP
Special weather statement, May 14, 5:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 503 PM CDT TUE MAY 14 2013 IAZ008>011-018-019-029-MNZ088-094>096-WIZ033-041-053-054-142300- ALLAMAKEE-CHICKASAW-CRAWFORD-FAYETTE-FILLMORE-FLOYD-HOUSTON-HOWARD- LA CROSSE-MITCHELL-MOWER-TREMPEALEAU-VERNON-WINNESHIEK-WINONA- 503 PM CDT TUE MAY 14 2013 ...SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING THROUGH THE PARTS OF THE AREA... THROUGH 6 PM...SCATTERED THUNDERSTORMS CONTINUE TO MOVE EAST AT 55 MPH ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WESTERN WISCONSIN. THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 45 TO 55 MPH...SMALL HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THE STORMS MAY NOT PRODUCE MUCH...IF ANY...RAINFALL AS THEY MOVE THROUGH. IF YOU ARE OUTDOORS...BE PREPARED FOR STRONG GUSTY WINDS IF A SHOWER OR STORM APPROACHES YOUR AREA. ALSO BE ALERT FOR LIGHTENING...EVEN IF NO RAIN IS BEING OBSERVED. BOYNE
Local storm report, May 14, 5:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT TUE MAY 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 3 E CHARLES CITY 43.07N 92.62W
05/14/2013 M58 MPH FLOYD IA AWOS
THE AUTOMATED WEATHER OBSERVING EQUIPMENT AT THE CHARLES
CITY AIRPORT MEASURED A 58 MILES PER HOUR WIND GUST
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:15 AM CDT | Red Flag Warning | ARX | Dodge, Mower | 18 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.